# SDR CALA2010042200148

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 21,712 hours, 7,268 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: 0192
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN CEILING LIFE RAFT INFLATION PRESSURE GAUGE AT 2000 PSI, P/N 64356-101 S/N 0196 NSU DEN IPC 25-64-00-45.  PLACARD FORWARD CABIN CEILING LIFE RAFT INOP, EXTENDED OVER WATER FLIGHT IS PROHIBITED AND OPERATIONS TO/FROM ALASKA ARE NOT CONDUCTED.
